# SDR 2007UALA05350

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER HINGE CUTOUT HAS 1 EA FASTENER SHOWING CRACK INDICATION FROM NDT.  FABRICATED AND INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER REPAIR.
